# SDR YENA201802140102

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 65,977 hours, 23,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4996
- Condition: Failed
- Location: E/E Bay
- Part time: 31,722 hours, 12,270 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER VIBRATION FELT BELOW COCKPIT FLOOR AND AN ODOR OF BURNING ELECTRICAL FOR A SHORT PERIOD.   R & R THE BLOWER IAW AMM 21-26-51. OP CHECKED GOOD. AEVC TEST PASSED. PERFORMED 24-00-00-810-823A.  ACFT OK FOR SERVICE.
